U.S. doctors online nowAsk doctors free
Birmingham, AL
A 31-year-old female asked:

i broke out in hives after taking dayquil. after a shot of steroids and nine days of prednisone, it went away. the hives came back today. why?

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Not DayQuil: If the hives were caused by DayQuil, it would have gone away totally by now. I suspect that you are having hives which are related to something else. Try taking antihistamine to see if it helps. If the problem worsens or persists>6 weeks, see allergist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 36-year-old member asked:

Is it normal for my baby to breastfeed and not have a bowel movement for days?

2 doctor answers4 doctors weighed in
Dr. Irwin Berkowitz
Specializes in Pediatrics
Yes: Usually after the first few weeks the pattern of stooling can change from after every feed to every two or three days, sometimes even longer. If the baby is urinating, gaining weight and is comfortable this is not a problem.
A 21-year-old female asked:

I have extreme cramps and back pain the first day I get my period so bad and it last awhile and pain meds don't help could this be something serious?

1 doctor answer1 doctor weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Probably not: In younger women congestive dysmenorrhea can be very severe just before and the first 1-2 days of the cycle. If the symptoms are so severe consider using oral contraceptives which will relieve the symptoms. Talk to your gynecologist about it.
Phoenix, AZ
A 24-year-old female asked:

Could I be pregnant if I had spotting the first day then light bleeding the next two days ?

1 doctor answer1 doctor weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Yes: Have you had sex in ethe last month? If so do a pregnancy test and find out good luck.
KS
A 19-year-old female asked:

My grandpa pulled a muscle in his back & went to the va hospital yestray. Hes home now & thr medication they gave him doesn't help the pain & his sides are now hurting. What else can we do?

2 doctor answers6 doctors weighed in
Dr. Alvin Mathew
Internal Medicine 18 years experience
Call or go back VA: If the medication is not working, i'm sure the prescribing doctor wants to know. Call the doctor or go back to the va to get re-evaluated for possibly another treatment regimen. Depending on what was given, sometimes it takes more than 1 day to feel better but if you are concerned, definitely go back.
A 22-year-old female asked:

Abdominal and lower back pain, what does that mean?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Too many causes: Honestly there are far too many possible causes to list. Thats what a doctor does when they ask you all the questions so they can figure out the cause. See your doctor to get at the cause. Some causes are simple and some more difficult to figure out. The internet can help with information but not with diagnosis. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 17, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.